# SDR CA990817021

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6915A7
- Condition: Wrong Part
- Location: Propeller
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) NON-APPROVED PARTS (BLADES) IN ASSY.
